# SDR AALA991231

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Aft Stairway
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURNG OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT BOTTOM OF AFT STAIRWAY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
